MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 161006
Medical Device Problem Codes Excess Flow or Over-Infusion (1311); Tidal Volume Fluctuations (1634)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to hamilton medical ag, that: "during clinical use on an intubated patient, a hamilton transport ventilator initially functioned normally and delivered realistic ventilation parameters after all required pre-use checks, including circuit verification according to updated instructions.Suddenly during patient treatment, the ventilator began delivering abnormally rapid ventilation with very low tidal volumes (approximately 60 ml).This was followed by intermittent apnea periods.The device then continued alternating between rapid ventilation with low tidal volumes and pauses in ventilation.The patient was immediately switched to manual ventilation, and the ventilator was replaced with another hamilton device.The replacement device functioned normally without recurrence of the issue.Subsequent testing of the affected ventilator, including standard functional tests and circuit checks, showed normal performance, and the fault could not be reproduced.The breathing circuit was also replaced.All ventilators in the unit had recently undergone maintenance." patient involvement with medical intervention, but no patient, user or third party harm was reported.
 
Additional Manufacturer Narrative
Hamiton medical ag reference number: (b)(4).Investigation is ongoing.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
jan schaufelberger
via crusch 8
bonaduz 7402
MDR Report Key25703641
Report Number3001421318-2026-00404
Device Sequence Number21250119
Product Code CBK
UDI-Device Identifier07630002801850
UDI-Public(01)07630002801850(11)161213(240)161006
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number161006
Device Catalogue Number161006
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2026
Supplement Date Received by Manufacturer09/30/2026
Initial Report FDA Received Date07/03/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/13/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BREATHING CIRCUIT SET (PN 260127 / LN 201853); BREATHING CIRCUIT SET (PN 260127 / LN 201853).
Patient SexUnknown